# SDR ASAA2014092909252

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,325 hours, 415 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF FAILED FLAG.  ACFT GROUNDED. PERFORMED HF BIT CHECK IAW FIM 23-11 TASK 801.  LIGHT EXTINGUISHED, NO HISTORY PAST 30 DAYS.  OK FOR SERVICE.
